# SDR ASAA9680080

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Return Line
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAS - FLT NR 624 - CREW REPORTED AN ELECTRICAL OR HOT PLASTIC ODOR IN THE CABIN DURING DESCENT AND LANDING.  INSPECTION OF ALL LAVATORY WASTE CONTAINERS, OVENS, BUN WARMERS AND COFFEE MAKERS REVEALED NO PLASTIC RESIDUE OR OVERHEAT CONDITION, ODOR HAS DISSIPATED.  HOWEVER, DURING BOARDING OF OUTBOUND FLIGHT 651, THE ODOR RETURNED WITH THE AIR CONDITIONING PACKS OPERATING.  FOUND THE LEFT THRUST REVERSER RETURN LINE LEAKING SKYDROL.  TIGHTENED THE 'B' NUT AND SYSTEM LEAK CHECKED GOOD.  CLEANED TAIL COMPARTMENT AREA, PERFORMED HIGH PRESSURE BURNOUT OF HIGH PRESSURE DUCTING AND REPLACED BOTH COALESCERS.  SYSTEM OPERATED NORMALLY WITH NO ODORS DETECTED.  (M)
